MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 POWERLOC; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Extravasation (1842); Pain (1994); Swelling/ Edema (4577)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported that patient was running 24-hour methotrexate and was approximately 20 hours into infusion (with sodium bicarbonate fluids running at the same time).Parent pressed call light and reported that the patient's implanted port was hurting her.Rn paused methotrexate and sodium bicarbonate and assessed the port site.The dressing was taught due to localized edema at the site, and the patient's shirt was wet over the site.It was suspected to be infiltrated and the provider came and assessed and agreed.Port was de-accessed and heat was applied to the site.

Brand Name
POWERLOC
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24337635
Report Number3006260740-2026-00845
Device Sequence Number18585172
Product Code FPA
UDI-Device Identifier00801741044472
UDI-Public(01)00801741044472
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2652034
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown